Please use this identifier to cite or link to this item: http://hdl.handle.net/2381/1825
Title: Spatiality for formal topologies
Authors: Gambino, Nicola
Schuster, P.
First Published: 2007
Citation: Mathematical Structures in Computer Science, 2007, 17 (1), pp.65-80
DOI Link: 10.1017/S0960129506005810
ISSN: 0960-1295
Links: http://journals.cambridge.org/action/displayAbstract?fromPage=online&aid=851580&fileId=S0960129506005810
http://hdl.handle.net/2381/1825
Type: Article
Appears in Collections:Published Articles, Dept. of Computer Science

Files in This Item:
There are no files associated with this item.


Items in LRA are protected by copyright, with all rights reserved, unless otherwise indicated.